# SDR DALA2023081006531

- Difficulty date: August 9, 2023
- Submitted: August 10, 2023
- Operation: Air carrier
- Aircraft: N686DA
- Make and model: Boeing 757232
- Aircraft serial: 27589
- Aircraft time: 81,326 hours, 34,932 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 0686 OPENED DOOR AND FOUND DOOR GIRT BAR DIS-CONNECTED. REMOVED BUSTLE FOR INSP OF SLIDE. INSTALLED SLIDE PIN. CORRECTIVE ACTION: RE-ATTACHED GIRT BAR, REMOVED AND STOWED 1L DOOR SLIDE PIN AND RE-ARMED ASSIST BOTTLE REF B757 AMM 25-66. C/W RII OF REMOVING PIN + RE-ARMING ASSIST BOTTLE REF B757 AMM 25-66. (4712276)
